# SDR CA111206006

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bevel Gear
- Part number: 640802
- Condition: Deformed
- Location: Accessory Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS PN 640802, GEAR WAS PURCHASED NEW FROM THE OEM.  IT WAS RECEIVED IN ORIGINAL TCM PACKAGING.  DURING ASSY OF THE ACCESSORY DRIVE ADAPTER, THE NEW PN 640802 GEAR WAS FOUND TO HAVE 6 MISFORMED TEETH.  MACHINING OF THESE 6 GEAR TEETH APPEARS TO BE INCOMPLETE WHICH WILL NOT ALLOW THE ASSY TO TURN.
